Publications of Daniel Elton

Published:

1. G. Cairns, D. Elton:
The planarity problem for signed Gauss words.
J. Knot Theory Ramifications 2 (1993), no. 2, 359-367.
(pdf)
2. G. Cairns, G. Davis, D. Elton, G. Ernest, A. Kolgonova:
Chaotic Group Actions.
Enseign. Math. (2) 41 (1995), no. 1-2, 123-133.
(postscript, pdf)
3. G. Cairns, D. Elton:
The planarity problem II.
J. Knot Theory Ramifications 2 (1996), no. 2, 137-144.
4. D. Vassiliev, D. Elton:
The Dirac equation without spinors.
In Oper. Theory Adv. Appl. 110, Birkhäuser, Basel, 1999, 133-152.
(postscript, pdf)
5. D. M. Elton:
New Examples of Zero Modes.
J. Phys. A 33 (2000) 7297-7303.
(postscript, pdf)
6. D. M. Elton:
Spectral Properties of the Equation $(\nabla+ieA)\times u=\pm mu$.
Proc. Roy. Soc. Edinburgh 131A (2001) 1065-1089.
(postscript, pdf)
7. D. M. Elton:
Fredholm Properties of Elliptic Operators on $\mathbb{R}^n$.
Dissertationes Math. (Rozprawy Mat.) 399 (2001) 1-72.
(postscript, pdf)
8. D. M. Elton:
The Local Structure of Zero Mode Producing Magnetic Potentials.
Commun. Math. Phys. 229 (2002) 121-139.
(postscript, pdf)
9. D. M. Elton:
The Bethe-Sommerfeld Conjecture for the Three-Dimensional Periodic Landau Operator.
Rev. Math. Phys. 16 (2004), 1259-1290.
(postscript, pdf)

Preprints:

10. D. M. Elton:
Asymptotics for the Eigenvalues of the Harmonic Oscillator with a Quasi-Periodic Perturbation.
(postscript, pdf)